Scientific paper - Original scientific paper
Chaotic behavior in lemon-shaped billiards with elliptical and hyperbolic boundary arcs
Physical Review E, 64 (2001), 1; 16214-8. https://doi.org/10.1103/PhysRevE.64.016214


Cite this document

Lopac, V., Mrkonjić, I. & Radić, D. (2001). Chaotic behavior in lemon-shaped billiards with elliptical and hyperbolic boundary arcs. Physical Review E, 64. (1), 16214-8. doi: 10.1103/PhysRevE.64.016214

Lopac, Vjera, et al. "Chaotic behavior in lemon-shaped billiards with elliptical and hyperbolic boundary arcs." Physical Review E, vol. 64, no. 1, 2001, pp. 16214-8. https://doi.org/10.1103/PhysRevE.64.016214

Lopac, Vjera, Ivana Mrkonjić and Danko Radić. "Chaotic behavior in lemon-shaped billiards with elliptical and hyperbolic boundary arcs." Physical Review E 64, no. 1 (2001): 16214-8. https://doi.org/10.1103/PhysRevE.64.016214

Lopac, V., Mrkonjić, I. and Radić, D. (2001) 'Chaotic behavior in lemon-shaped billiards with elliptical and hyperbolic boundary arcs', Physical Review E, 64(1), pp. 16214-8. doi: 10.1103/PhysRevE.64.016214

Lopac V, Mrkonjić I, Radić D. Chaotic behavior in lemon-shaped billiards with elliptical and hyperbolic boundary arcs. Physical Review E [Internet]. 2001 [cited 2021 August 04];64(1):16214-8. doi: 10.1103/PhysRevE.64.016214

V. Lopac, I. Mrkonjić and D. Radić, "Chaotic behavior in lemon-shaped billiards with elliptical and hyperbolic boundary arcs", Physical Review E, vol. 64, no. 1, pp. 16214-8, 2001. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:217:691030. [Accessed: 04 August 2021]

Islandora Bookmark - Please login to use this feature